# SDR IPXA13578689

- Difficulty date: May 1, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Dented
- Location: Bs 480 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15 LOWER FUSELAGE SKIN DENTED STA 480, STR 28R.  REPAIR IAW REO G16263, REV B AND EO 5330-50960-A.
